The whole bottle of medicine and I'm scared cause I might overdose and now I'm scared to take the bottle and I read the side affects and that scares me alot what should I do
bootoo3, if you are saying you left the hospital with a bottle of medication, it sounds to me as though your attending physician prescribed this to you, if it is a prescribed med and not an OTC? Is this liquid medication? I'm getting an impression this is something for your constipation and maybe similar to some of the things one has to take prior to colonoscopy - basically stuff to clean your system out. i had a really bad deal with constipation 2 years ago due to one of my meds, it was a nightmare, agonizingly painful & the stress that came with it really took over for a while, but nothing my gastroenterologist had me take was anywhere near as bad as the constipation was! Personally, I recommend Miralax. Not everyone likes it since it is not an overnighter, but more of a work your way up, 2-3 days later, which i prefer since there are no surprises or being caught off guard at the wrong place : )
Bootoo3 PLEASE write back with the name of the medication it is not uncommon to be given something at the E.R. and be told to take it all.For this reason..Sorry I can't help more send us the name so we know what we are telling you. I just went through this myself 14 days in the hospital and not one B/M got home and 2 days later had to go to the E.R. due to pain anxiety And all the Doctor did is give me names of medication I was already taking looking forward to your response Chuck1957.Medically retirect pharmacy Technician Cpht
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Mom is taking Nexavar. Pretty bad GI effects: bloating gas constipation cramping, any advice, ideas?
Posted 3 Apr 2011 • 1 answer
Posted 24 Oct 2012 • 4 answers
Posted 11 Dec 2012 • 3 answers
Posted 23 Apr 2014 • 4 answers
Posted 17 Aug 2015 • 2 answers